# SDR SWAA2022012672409

- Difficulty date: June 13, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 20,688 hours, 12,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD WEB HAS CORROSION AT THE EDGE OF THE THRESHOLD SCUFF PANEL. / C/W INSTALLED AFT CARGO THRESHOLD WEB AND SRUFF PLATES PER SRM 51-40-02
